MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B2050-200
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The other additional vascular device's referenced are being filed under a separate medwatch report number.The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that three armada 35 percutaneous transluminal angioplasty (pta) catheters (5x200mm, 5x20mm, 6x200mm) and two absolute pro self-expanding stent systems (sess) (6x150mm, 6x60mm) were received by the customer with blood marks on the outside packaging.The devices were not used and there was no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection and fourier transform infrared spectroscopy (ftir) analysis were performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Based on the information reviewed and analysis of the returned device, the reported contamination appears to be due to case circumstances.The noted contamination (blood) was likely due to handling of the packaging at the account.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9727218
Report Number2024168-2020-01600
Device Sequence Number11391187
Product Code LIT
UDI-Device Identifier08717648155239
UDI-Public08717648155239
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberB2050-200
Device Catalogue NumberB2050-200
Device Lot Number90912G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1